Anyone experience worsening symptoms on Tysabri?

Had 10 treatments now but have worsened. Hear so many positives with Tysabri but are there cases out there that have had a negative experience?


Community Answers
  • Erin Rush moderator
    11 months ago

    Hi mser7! I am sorry you are having this issue. Like any treatment for MS, what works for one person may not work as well for another. While Tysabri is a good fit for many people with MS, it just may not be as helpful for others. This piece about Tysabri side effects following infusion (and the comments following the article) give a good luck at Tysabri side effects — https://multiplesclerosis.net/living-with-ms/the-before-and-after-of-a-tysabri-infusion/comment-page-1/#comments. If you feel that Tysabris is not managing your MS symptoms well, please don’t hesitate to discuss this with your physician. There are other potential treatment options you may want to consider. I do hope this helps and that you can speak with your physician about this. Thanks for reaching out and good luck! Best, Erin, MultipleSclerosis.net Team Member.

  • mser7 author
    11 months ago

    Thanks Erin.

    Yes I have spoken to my neurologist now and will be changing to ocrevus in the new year. Hopefully this will work for me!

  • Erin Rush moderator
    11 months ago

    I hope Ocrevus is a better fit for you, mser7! Best, Erin, MultipleSclerosis.net Team Member.

  • Share Your Answer

    Poll